Some Problems on Approximations of Functions (Signals) in Matrix Summability of Legendre Series

Authors

  • Suresh Kumar Sahani Department of Mathematics, MIT Campus, Tribhuvan University
  • Vishnu Narayan Mishra Department of Mathematics, Indira Gandhi National Tribal University
  • Narayan Prasad Pahari School of Mathematical Sciences, Tribhuvan University

DOI:

https://doi.org/10.3126/njmathsci.v2i1.36566

Keywords:

Matrix Method, Matrix Summability, Legendre series

Abstract

In this paper, we prove a main theorem dealing the matrix summability of Legendre series using non-negative monotonic non-increasing sequences of function. This paper is more general than [9], [12] and [22].

Downloads

Download data is not yet available.
Abstract
0
pdf
2

Downloads

Published

2021-04-30

How to Cite

Sahani, S. K., Mishra, V. N., & Pahari, N. P. (2021). Some Problems on Approximations of Functions (Signals) in Matrix Summability of Legendre Series. Nepal Journal of Mathematical Sciences, 2(1), 43–50. https://doi.org/10.3126/njmathsci.v2i1.36566

Issue

Section

Articles